MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG INSUFFLATOR GLB; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR + CO2 CONDG INSUFFLATOR GLB; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620050010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced bradycardia requiring cpr and conversion procedure was converted to open surgery.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.Stryker is the initial importer of this product.The legal manufacturer is world of medicine (wom).Wom has been made aware of this report event.
 
Additional Manufacturer Narrative
This device was received at oem-wom for evaluation.Based on the oem-wom investigation, the reported failure ¿patient experiencing bradycardia requiring cpr and conversion to open surgery.¿ was not confirmed to have issues with the insufflator.According to wom: visual inspection the device was received on (b)(6) 2025 for evaluation.There are no indications of transport damage.Unit was shipped with the correct packaging (packaging damaged), device in fair cosmetic condition, the unit has a small stain on the right side of the front panel.Additionally, the upper casing is bent and the filter holder was damaged at the threading.Functional inspection functional inspection indicated the returned device passed all criteria.This included the pressure and flow test with a result of pass.Additionally, all safety features, including the occlusion test, overpressure test, venting valve test and suction flow safety threshold were passed.Dimensional inspection not possible because the device was not returned for evaluation.Investigation conclusion the results of the investigation performed indicated that the returned pneumoclear plus co2 conditioning insufflator, catalog#0620050010 rev y, sn (b)(6) is working according to specification.Probable root cause: the reported event could be not confirmed.There are no indications of a manufacturing issue.There are no signs of a manufacturing issue.The event description is very poor and general in nature.From a medical perspective: operating at a set pressure value for longer times 30 s) which is not tolerated by the patient even though it is within the settable pressure range, might lead to unwanted hemodynamic changes (e.G.Low heart rate).Setting the appropriate pressure, monitoring the patient and align communication with the anesthesiologist is in the responsibility of the operating team.There are other potential patients or procedure related contributing factors which could lead to low heart (bradycardia).However, there have been no reported evidence or claims that the device did not work according to its specifications or malfunctioned in any manner which could have contributed to bradycardia.Since there is no causal relationship between the associated device and the reported adverse event this case is considered as not reportable.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PNEUMOCLEAR + CO2 CONDG INSUFFLATOR GLB
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21069322
Report Number0002936485-2025-00010
Device Sequence Number16991859
Product Code HIF
UDI-Device Identifier04056702003456
UDI-Public04056702003456
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620050010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient Weight102 KG